Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Solutions for Yellowing Appearance
Jun 8, 2005

Is there anything one can do( buy or try) to counteract the strong yellowing of skin and eyes from taking Reyataz?

Response from Dr. Henry

There is no easy solution for the increase bilirubin levels due to atazanavir seen in a subset of patients on that drug. I have had perhaps 5% of the patients I have had on the drug switch due to that problem. It is unclear to me whether checking levels of the drug and making a dosing change (decrease) if the circumstances allow will be safe or effective. Aggressive hydration has helped a little bit. KH



Previous
Forgetfullness as a side effect?
Next
surgery to remove lipoma vs. other treatments

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement